Xyzal Allergy 5 mg. 24HR Tablets provide relief of symptoms associated with seasonal and perennial allergic rhinitis
With continuous, 24-hour relief of allergy symptoms, XYZAL won’t quit relieving from sundown to sunup. Because the active ingredient in XYZAL, levocetirizine, is formulated to provide maximum strength 24-hour relief of sneezing; runny nose; itchy, watery eyes; and itchy nose or throat. No fluff. No drama. Pure allergy relief.
Feel good day and night allergy sufferers, by getting the relief you need from indoor and outdoor allergies with Xyzal Allergy Tablets. Experience fast 24-hour maximum symptom relief from sneezing, runny nose, itchy nose or throat and itchy watery eyes.
Active ingredient (in each tablet): Levocetirizine dihydrochloride 5 mg (Antihistamine)
Inactive ingredients: colloidal anhydrous silica, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol 400, titanium dioxide
Adults and children 12-64 years of age:
Children 6-11 years of age:
Adults 65 years of age and older: ask a doctor
Children under 6 years of age: do not use
Consumers with kidney disease: do not use
|Unit Size||10 each|
|Available||Online & In-Store|
We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.
HOW IT WORKS: Add qualifying product(s) to your shopping cart totaling $30 or more (prior to taxes and other discounts) and Free Shipping will be applied to your order up to $15 in value. This offer cannot be combined with any other offer or discount. You need to select the Standard Ground Shipping option to receive Free Shipping credit. If you select the 2nd Day or Overnight, shipping charges will be applied. For shipments of orders to locations that are excluded from this offer, the shipping charge will be visible during Checkout.
To participate, add qualifying product to your shopping cart and FREE GROUND SHIPPING up to a $15 credit will automatically be applied at checkout. Credit only applies to shipping. Any unused portion of the shipping credit does not apply to a reduction in item price. Note: You must select “Ground Shipping” to receive the discount.
TERMS AND CONDITIONS: This Free Shipping Offer consists of a maximum credit towards shipping costs of $15.00 on orders of $30 or more, prior to taxes. This cannot be combined with any other offer. Customer will be charged the balance of shipping costs above $15.00. This Free Shipping Offer applies to items for delivery by standard ground shipping only and excludes delivery to Alaska and Hawaii and APO/FPO Addresses. Item(s) must be must be purchased in the same transaction. Entire order must be shipped to a single address. Offer is not applicable towards the shipping costs for returned items. Offer is not valid on previous purchases. Offer valid only while supplies last and not applicable to cancelled orders due to out-of-stock merchandise. This promotional offer may be modified or terminated at any time without notice. We reserve the right to cancel any order due to unauthorized, altered, or ineligible use of this offer. Some exceptions may apply. No cash value.
The original round tablet providing safe, effective pain relief for over 25 years.
Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.† †Based on a survey of ER doctors *The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Active Ingredients Inactive Ingredients Directions: Adults And Children 12 Years And Over: Take 1 Tablet Every 4 To 6 Hours While Symptoms Persist. If Pain Or Fever Does Not Respond To 1 Tablet, 2 Tablets May Be Used. Do Not Exceed 6 Tablets In 24 Hours, Unless Directed By A Doctor. Children Under 12 Years: Ask A Doctor
Active ingredient...Purpose Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer *Nonsteroidal anti-inflammatory drug.
Acetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax.
Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.† †Based on a survey of ER doctors *The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.
Directions: Adults And Children 12 Years And Over: Take 1 Tablet Every 4 To 6 Hours While Symptoms Persist. If Pain Or Fever Does Not Respond To 1 Tablet, 2 Tablets May Be Used. Do Not Exceed 6 Tablets In 24 Hours, Unless Directed By A Doctor. Children Under 12 Years: Ask A Doctor
Ingredients: Active Ingredients: In Each Tablet: Aspirin (325 mg) (NSAID), Chlorpheniramine Maleate (2 mg), Phenylephrine Bitartrate (7.8 mg). Purpose: Pain Reliever/Fever Reducer, NSAID Nonsteroidal Anti-Inflammatory Drug; Antihistamine, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Calcium Silicate, Dimethicone, Docusate Sodium, Flavors, Mannitol, Povidone, Sodium Benzoate, Sodium Bicarbonate.
Instructions: Adults and Children 12 Years and Over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children Under 12 Years: Do not use.
Get relief from minor aches and pains with Motrin IB Ibuprofen Tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and offer relief from minor pains and aches due to the common cold, headaches, muscle aches, minor arthritis pain, toothaches, backaches, and menstrual cramps. Each Motrin IB caplet contains 200 milligrams of ibuprofen.